Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi. My physician's assistant has recommended that I take Deplin.

Hi. My physician's assistant has recommended that I take Deplin. I have major depressive disorder. She ordered a genetic test that said that I have trouble utilizing folic acid. If I take the Deplin will it benefit me to take B12 shots and if so how often?
Sun, 28 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am currently on Deplin, for which my psychiatrist prescribed for me as I had various depression related symptom. She had me tested for the MTHFR mutations, and I came back positive for MTHFR mutations C667t and A1298C, which led to her recommendation. It seemed to work really well. Recently I have had problems with chronic fatigue, joint pain and may be becoming depressed. I went to my family doctor and he gave me a lecture about Deplin, which he considers to be quack medicine and wants me on an antidepressant. Who should I trust?

doctor1 MD

Hi. I am 44, and have been menstruating for the better part of a month now. I have been very tired. I know I need to lose weight and have been diagnosed with diabetes2. Labeled bipolar (better part of 30 yrs) and have been taking my meds on a regular basis as prescribed with no drugs (sober same time). I have never had cramps like this before, but the body can change...yes? There was one change in medication to the cocktail =)... It is called Deplin. In addition, my body has been achy/tingly... any recommendations? I just went and saw all the docs in April and they gave me a clean bill of health...

doctor1 MD

Deplin 29 year old, female, 5 3 , 140 lbs.Prozac 20 mg qd, deplin 15 mg qd, mirena iud. My ob/gyn combined deplin with my prozac 2 months ago. I was having a 3 day stint of terrible pms....gloom and doom, zero energy, loss of appetite, sad with no apparent reason, weak. I could not tell if deplin worked, but have experienced the same awful feeling roughly 4 weeks later for 3-4 days at a time. Deplin is not covered by insurance and the generic is nearly $100 a month. I simply cannot afford that. My pharmacist suggeated Abilify. Does this medicine do the same as deplin? I would prefer to not take anything at all, but certainly do not care to feel so depressed. Thank you for any insight you may offer. -whitney

Loading Online Doctors....